ISSN: 2375-3927
International Journal of Mathematical Analysis and Applications  
All Issues
 
 
Volume 5, 2018
Volume 4, 2017
Volume 3, 2016
Volume 2, 2015
Volume 1, 2014
No.1 (Apr.) No.2 (Jun.) No.3 (Aug.) No.4 (Oct.) No.5 (Dec.)
Vol.1, No.4, October 2014
 
 
 
[01]     
Oyebayo Olaniran,  Moyosola Bamidele

International Journal of Mathematical Analysis and Applications, Publication Date: Sep. 29, 2014, Pages: 59-62

1554 Views Since Sep. 29, 2014     611 Downloads Since Apr. 14, 2015

[02]     
Loc Nguyen

International Journal of Mathematical Analysis and Applications, Publication Date: Oct. 21, 2014, Pages: 63-67

1591 Views Since Oct. 21, 2014     454 Downloads Since Apr. 14, 2015

[03]     
Bamidele Moyosola,  Adejumo Olusola,  Oyebayo Olaniran

International Journal of Mathematical Analysis and Applications, Publication Date: Oct. 27, 2014, Pages: 68-72

1501 Views Since Oct. 27, 2014     661 Downloads Since Apr. 14, 2015





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership